Discussions that mention clonazepam

Restless Leg Syndrome board


I have had RLS since I was a young girl. In my 30's it became worse. It was difficult to sit when I was tired and in a confined area. It was difficult for others to sleep with me due to my sparadic movements and I was sleep deprived. Finally, a friend recommended that I see a Sleep Disorder Doctor, for the first time I met someone that knew what I was going through. The Doctor put me on some medication which actually made my RLS worse, the medication was changed to Requip (.5 MG) and Clonazepam (.5 MG). That was over 8 years ago. Due to cost, I am unable to go to a sleep speacialist so I get my medication refilled from my family doctor, actually it's his Assistant. We decided to try an increase my dosage: Requip (3 MG) and Clonazepam (1 MG) in order to only have to take my meds once a day. It seemed to be working but I've been getting nauseous and vomiting at bedtime. I couldn't figure out why I would vomit for no reason but I finally put it together, the dosage is too high. I was in to see the Doctor's Assistant a few weeks ago and explained my symptoms and he referred me to a gastrologist. I just called the doctors office to ask them to lower the dosage and of course I have to go back in paying another co-pay. I am going to try cutting the pill, I'll see if that helps.:confused: